# SDR SWAA000066018

- Difficulty date: January 31, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221BF
- Condition: Broken
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221B HAS UPPER SURFACE DAMAGE AND TAB IS BROKEN ON AFT OUTBD EDGE / [01] CORRECT PANEL IS 221BF WITH DAMAGE TO UPPER SURFACE AND TAB AT O/B EDGE NOT 221B. IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 2 TABLE 2. FOUND ALL DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4F. DAMAGE TO UPPER SURFACE WILL BE REPAIRED IAW SRM 53-00-50-2R-1. DAMAGE TO BROKEN TAB WILL BE REPAIRED IAW SRM 53-00-50-2R-6. REMOVED ALL INSERTS TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PARA 3B. REMOVED DAMAGE TO UPPER SURFACE PLIES AND DAMAGE TO TAB AT AFT O/B EDGE; CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 3C-F AND SRM 53-00-50-2R-6 PARA 3C-E.;[07] FABRICATED CORE SPLICE WITH BMS 8-124 CL4 TY5 G9 LOT# 1287137 PER SRM53-00-50-2R-6 PAR.3F AND TABLE 201. OK TO INSTALL CORE SPLICE.;[12] FABRICATED UPPER SURFACE REPAIR PLIES USING BMS 9-3H2 LOT#1475360-2 IAW SRM 53-00-50-2R-1 PARA 3K. OK TO INSTALL;[14] INSTALLED REPAIR PLIES USING BMS 8-201TY4 LOT#1464982-6; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2545 S/N:542505520 IAW SRM 53-00-50-2R-1 PARA 3K-L.
